# SDR DALA2018112006701

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 75,501 hours, 56,781 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR WILL NOT TURN OFF LOCATIONS 203. REPLACED DETECTOR, OK FOR SVC REF AMM 26-17. (LP0833638)
